標題: A two-stage least-squares finite element method for the stress-pressure-displacement elasticity equations
作者: Yang, SY
Chang, CL
應用數學系
Department of Applied Mathematics
關鍵字: elasticity equations;least-squares;finite elements;error estimates
公開日期: 1-五月-1998
摘要: A new stress-pressure-displacement formulation for the planar elasticity equations is proposed by introducing the auxiliary variables, stresses, and pressure. The resulting first-order system involves a nonnegative parameter that measures the material compressibility for the elastic body. A two-stage least-squares finite element procedure is introduced for approximating the solution to this system with appropriate boundary conditions. It is shown that the two-stage least-squares scheme is stable and, with respect to the order of approximation for smooth exact solutions, the rates of convergence of the approximations for all the unknowns are optimal both in the H-1-norm and in the L-2-norm. Numerical experiments with various values of the parameter are examined, which demonstrate the theoretical estimates. Among other things, computational results indicate that the behavior of convergence is uniform in the nonnegative parameter. (C) 1998 John Wiley & Sons, Inc.
URI: http://hdl.handle.net/11536/32663
ISSN: 0749-159X
期刊: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS
Volume: 14
Issue: 3
起始頁: 297
結束頁: 315
顯示於類別:期刊論文


文件中的檔案:

  1. 000074027300002.pdf